RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1115–1122 (Mi de560)  

Stability of a discontinuous solution of the gas dynamics equation

S. K. Aslanov

I. I. Mechnikov Odessa State University

Full text: PDF file (837 kB)

Bibliographic databases:
UDC: 517.945.6:534.222.2
Received: 25.09.1965

Citation: S. K. Aslanov, “Stability of a discontinuous solution of the gas dynamics equation”, Differ. Uravn., 2:8 (1966), 1115–1122

Citation in format AMSBIB
\Bibitem{Asl66}
\by S.~K.~Aslanov
\paper Stability of a discontinuous solution of the gas dynamics equation
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1115--1122
\mathnet{http://mi.mathnet.ru/de560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198785}
\zmath{https://zbmath.org/?q=an:0156.45903|0197.24303}


Linking options:
  • http://mi.mathnet.ru/eng/de560
  • http://mi.mathnet.ru/eng/de/v2/i8/p1115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019